# SDR 2008UALA02303

- Difficulty date: April 20, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 26,043 hours, 9,517 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE DISPLAYED ON UPPER ECAM SCREEN, SMOKE CREW COMMENTS, AVIONICS SMOKE ECAM.  S/O BLOWERS ETC.  RESET, ECAM GONE, BUT WE STILL ODOR OF FAINT SMOKE.   AVIONICS SMOKE ECAM. S-OBLOWERS ETC. RESET. ECAM GONE. BUT WE STILL SMELL FAINT SMOKE.  INSPECTED AVIONICS AREAS, RAN BLOWER & EXTRACT FANS, NO SMOKE OR ANY OTHER DEFECTS NOTED. ACPD BITE CHK OF SDCU & AEVC, NO FAULTS.
